# SDR ZZDA070130136

- Difficulty date: January 30, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT SIDE AFT OF R1 DOOR STA 212 BETWEEN LONG 15 AND 16 RT.  INSTALLED FLUSH REPAIR PER B717 SRM 53-00-01 FIG 204 REPAIR 2.
